# SDR ASAA2013021794098

- Difficulty date: February 17, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 62,504 hours, 40,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2631175
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD EXHAUST GATE IS CHAFED ON UPPER OTBD SURFACE.   REPAIRED LT WING INBD EXHAUST GATE IAW SRM 57-53-01, REPAIR 10.
